# SDR AALA20120508023

- Difficulty date: May 8, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N653A
- Make and model: Boeing 757223
- Aircraft serial: 24611
- Aircraft time: 64,199 hours, 22,017 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Damaged
- Location: Te Flap
- Part time: 64,198 hours, 22,017 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FLAPS AFT PANEL ASSEMBLY HAS HAIL DAMAGE.  ACCOMPLISHED BONDED REPAIR PER EA COMP-57-023327.
